# SDR CA070803015

- Difficulty date: July 30, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 393 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 2279300004
- Condition: Defective
- Location: Engine Oil Press
- Part time: 194 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOW OIL PRESSURE DURING DESCENT WITH ENGINE RPM REDUCED TO IDLE.  COMPLEATED OIL PRESSURE GUAUGE CALIBRATION CHART USING CABIBRATED GAUGE. INDICATED 30PSI -> ACTUAL 38PSI, INDICATED 20 -> ACTUAL 27PSI, INDICATED 15PSI -> ACTUAL 20PSI, INDICATED TOP OF RED LINE 12PSI -> ACTUAL 18PSI, MIDDLE OR REDLINE 10PSI -> ACTUAL 16PSI.  (TC NR 20070803015)
